Tree-width and large grid minors in planar graphs

Abstract : We show that for a planar graph with no g-grid minor there exists a tree-decomposition of width at most 5g - 6. The proof is constructive and simple. The underlying algorithm for the tree-decomposition runs in O(n(2) log n) time.
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 2011, Vol. 13 no. 1 (1), pp.13--20
Liste complète des métadonnées

Littérature citée [15 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00990485
Contributeur : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Soumis le : mardi 13 mai 2014 - 15:39:13
Dernière modification le : jeudi 7 septembre 2017 - 01:03:36
Document(s) archivé(s) le : lundi 10 avril 2017 - 22:23:45

Fichier

1362-5881-1-PB.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00990485, version 1

Collections

Citation

Alexander Grigoriev. Tree-width and large grid minors in planar graphs. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2011, Vol. 13 no. 1 (1), pp.13--20. 〈hal-00990485〉

Partager

Métriques

Consultations de la notice

56

Téléchargements de fichiers

521